MAUDE Adverse Event Report: JJGC S.A. GmHelixImplant,Ti,6.0X10mm; Endosseous Dental Implant

JJGC S.A. GmHelixImplant,Ti,6.0X10mm; Endosseous Dental Implant
Catalog Number 109.1010
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Fibrosis (3167)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 19.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2026, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: infection, pain, mobility, bleeding and inflammation.No further patient complications were reported.

Brand Name
GmHelixImplant,Ti,6.0X10mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50757900
Report Number0001222315-2026-002831
Device Sequence Number21249687
Product Code DZE
UDI-Device Identifier07899878028727
UDI-Public07899878028727
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/14/2026
Report Date (Section F) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Catalogue Number109.1010
Device Lot NumberEYA22
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/14/2026
Device Age64 MO
Event Location Other
Date Report to Manufacturer08/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale